MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-WIRE LAP 33CM; E-Z CLEAN WIRE L-WIRE LAP 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-WIRE LAP 33CM; E-Z CLEAN WIRE L-WIRE LAP 33 CM
Catalog Number 0100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/3/2018.Batch # unk.The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during a lap cholecystectomy, they were using a 0100 l wire and the insulation is detached from the wire portion.They are getting melting on them.The insulation is melting off.The black insulation is melting at the distal tip during the activation of energy to remove the gallbladder from the liver bed.Case completed with the same device, the issue was noticed near the end of the case.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/20/2018.Additional information received: did the detached insulation fall into the patient?not that was noticed or documented from the complaint was the detached insulation removed from the patient?none was seen falling into patient was there any burn to the patient or user? as stated previous no patient burns.

Brand Name
E-Z CLEAN L-WIRE LAP 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8125594
Report Number1721194-2018-00057
Device Sequence Number1913698
Product Code GEI
UDI-Device Identifier10614559100660
UDI-Public10614559100660
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0100
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date12/20/2018
Patient Sequence Number1